# SDR 99ZZZX1547

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357LH
- Make and model: Robsin R22BETA
- Aircraft serial: 2254
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Part number: 1015715B
- Condition: Missing
- Location: Magneto
- Component: Bendix, S4LN204
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAGNETO OVERHAULED.  THREE SCREWS MISSING WHICH HOLD MAGNETO CASE HALVES TOGETHER.  MAGNETO FALLING APART.  74.4 HOURS SINCE OVERHAUL.
